# SDR 95ZZZX6187

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N932CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7024
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Harness
- Part number: 430121302
- Condition: Pin Corrosion
- Location: N1 Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED N1 SPEED FLUCTUATIONS AND ENGINE LOW LIGHT ILLUMINATED.  REMOVED FORWARD ELECTRICAL HARNESS AND CLEANED CORROSION OFF PINS AND CONNECTOR.  GROUND RUN AND FLEW AIRCRAFT, COULD NOT DUPLICATE REPORTED MALFUNCTION.
